# SDR AALA202111262627

- Difficulty date: November 26, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737*
- Aircraft serial: 31145
- Aircraft time: 28,988 hours, 11,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH AFT CABIN EMERGENCY FLASHLIGHT INOPERATIVE. REPLACED BATTERY WITH NEW IAW AMM 25-64-00, OPS CHECK GOOD.
